×

Generalized difference \(\lambda \)-sequence spaces defined by ideal convergence and the Musielak-Orlicz function. (English) Zbl 1304.46007

Summary: We introduce the ideal convergence of generalized difference sequence spaces combining an infinite matrix of complex numbers with respect to \(\lambda\)-sequences and the Musielak-Orlicz function over \(n\)-normed spaces. We also study some topological properties and inclusion relations between these spaces.

MSC:

46A45 Sequence spaces (including Köthe sequence spaces)
40A35 Ideal and statistical convergence
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kostyrko, P.; Šalàt, T.; Wilczyński, W., On \(I\)-convergence, Real Analysis Exchange, 26, 2, 669-685 (2000-2001) · Zbl 1021.40001
[2] Gähler, S., Linear 2-normietre Räume, Mathematische Nachrichten, 28, 1-43 (1965) · Zbl 0142.39803
[3] Misiak, A., \(n\)-inner product spaces, Mathematische Nachrichten, 140, 1, 299-319 (1989) · Zbl 0673.46012 · doi:10.1002/mana.19891400121
[4] Gunawan, H., The space of \(p\)-summable sequences and its natural \(n\)-norm, Bulletin of the Australian Mathematical Society, 64, 1, 137-147 (2001) · Zbl 1002.46007 · doi:10.1017/S0004972700019754
[5] Gunawan, H.; Mashadi, M., On \(n\)-normed spaces, International Journal of Mathematics and Mathematical Sciences, 27, 10, 631-639 (2001) · Zbl 1006.46006 · doi:10.1155/S0161171201010675
[6] Gunawan, H.; Mashadi, M., On finite-dimensional 2-normed spaces, Soochow Journal of Mathematics, 27, 3, 147-169 (2001)
[7] Savaş, E., \( \Delta^m\)-strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function, Applied Mathematics and Computation, 217, 1, 271-276 (2010) · Zbl 1208.46004 · doi:10.1016/j.amc.2010.05.057
[8] Gürdal, M., On ideal convergent sequences in 2-normed spaces, Thai Journal of Mathematics, 4, 1, 85-91 (2006) · Zbl 1155.40300
[9] Gürdal, M.; Şahiner, A., New sequence spaces in \(n\)-normed spaces with respect to an Orlicz function, The Aligarh Bulletin of Mathematics, 27, 1, 53-58 (2008) · Zbl 1513.46013
[10] Mursaleen, M.; Noman, A. K., On the spaces of \(\lambda \)-convergent and bounded sequences, Thai Journal of Mathematics, 8, 2, 311-329 (2010) · Zbl 1218.46005
[11] Nakano, H., Concave modulars, Journal of the Mathematical Society of Japan, 5, 29-49 (1953) · Zbl 0050.33402 · doi:10.2969/jmsj/00510029
[12] Ruckle, W. H., FK spaces in which the sequence of coordinate vectors is bounded, Canadian Journal of Mathematics, 25, 973-978 (1973) · Zbl 0267.46008
[13] Maddox, I. J., Sequence spaces defined by a modulus, Mathematical Proceedings of the Cambridge Philosophical Society, 100, 1, 161-166 (1986) · Zbl 0631.46010 · doi:10.1017/S0305004100065968
[14] Lindenstrauss, J.; Tzafriri, L., On Orlicz sequence spaces, Israel Journal of Mathematics, 10, 379-390 (1971) · Zbl 0227.46042 · doi:10.1007/BF02771656
[15] Gungor, M.; Et, M., \( \Delta^r\)-strongly almost summable sequences defined by Orlicz functions, Indian Journal of Pure and Applied Mathematics, 34, 8, 1141-1151 (2003) · Zbl 1055.40004
[16] Et, M.; Altin, Y.; Choudhary, B.; Tripathy, B. C., On some classes of sequences defined by sequences of Orlicz functions, Mathematical Inequalities & Applications, 9, 2, 335-342 (2006) · Zbl 1103.46003 · doi:10.7153/mia-09-33
[17] Tripathy, B. C.; Altin, Y.; Et, M., Generalized difference sequence spaces on seminormed space defined by Orlicz functions, Mathematica Slovaca, 58, 3, 315-324 (2008) · Zbl 1174.40003 · doi:10.2478/s12175-008-0077-0
[18] Kizmaz, H., On certain sequence spaces, Canadian Mathematical Bulletin, 24, 2, 169-176 (1981) · Zbl 0454.46010 · doi:10.4153/CMB-1981-027-5
[19] Et, M.; Colak, R., On generalized difference sequence spaces, Soochow Journal of Mathematics, 21, 4, 377-386 (1995) · Zbl 0841.46006
[20] Tripathy, B. C.; Esi, A., A new type of sequence spaces, International Journal of Food Science & Technology, 1, 1, 11-14 (2006)
[21] Tripathy, B. C.; Esi, A.; Tripathy, B. K., On a new type of generalized difference Cesáro sequence spaces, Soochow Journal of Mathematics, 31, 3, 333-340 (2005) · Zbl 1093.46507
[22] Bakery, A. A.; Elnour, E. A.; Ahmed, M.-A., Some generalized difference sequence spaces defined by ideal convergence and Musielak-Orlicz function, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.46008 · doi:10.
[23] Et, M., Spaces of Cesàro difference sequences of order defined by a modulus function in a locally convex space, Taiwanese Journal of Mathematics, 10, 4, 865-879 (2006) · Zbl 1149.46008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.